| Model Number |
SC-8416-50 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the paddle lead had backed out of place and patients therapy was lost.The patient underwent a lead repositioning procedure and was doing well postoperatively.The device remains implanted.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.